Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 71, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 4, 2015, 3:27 AM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2015, 3:27 AM CDT (08:27 UTC)
- Expired
- Jul 4, 2015, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS
The radar
The Memphis radar (KNQA), 121 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1030 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
910
WGUS54 KMEG 040827
FFWMEG
MSC071-107-119-135-161-041130-
/O.NEW.KMEG.FF.W.0071.150704T0827Z-150704T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
327 AM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
* UNTIL 630 AM CDT
* AT 326 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OXFORD...BATESVILLE...WATER VALLEY...GEORGE PAYNE STATE PARK...
MARKS...LAMBERT...CROWDER...POPE...DARLING...CURTIS STATION...
BELEN...TULA...SPRINGDALE...DENMARK...BURGESS...PARIS...
COURTLAND...TAYLOR...RIVERVIEW AND LOCKE STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3414 9044 3426 9042 3426 9040 3438 9040
3437 8994 3434 8946 3441 8943 3441 8925
3416 8925 3416 8951 3419 8951 3412 8970
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 12:24 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 4, 12:24 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1224 AM CDT SAT JUL 4 2015
.UPDATE...
UPDATED FOR 06Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 903 PM CDT FRI JUL 3 2015/
DISCUSSION...
SKIES ARE MOSTLY CLOUDY ACROSS THE FORECAST AREA THIS EVENING WITH
TEMPERATURES MAINLY IN THE LOW TO MID 70S. SOME SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE ACROSS MAINLY EASTERN SECTIONS OF
THE FORECAST AREA THIS EVENING. OVERALL COVERAGE OF PRECIPITATION
IS MUCH LESS THAN EARLIER TODAY. WHILE SOME ADDITIONAL
THUNDERSTORMS ARE EXPECTED OVERNIGHT MOST OF THIS ACTIVITY SHOULD
BE CONFINED TO NORTH MISSISSIPPI. WILL LOWER POPS FOR THE
OVERNIGHT HOURS OVER NORTHERN SECTIONS OF THE FORECAST AREA.
ARS
PREV DISCUSSION... /ISSUED 645 PM CDT FRI JUL 3 2015/
SIGNIFICANT FLASH FLOOD EVENT WELL UNDERWAY OVER THE
MIDSOUTH...WITH NUMEROUS PICTURES AND RAINFALL REPORTS ARRIVING BY
SOCIAL MEDIA IN THE OFFICE. THANK YOU. HEAVIEST ACTIVITY HAS
FALLEN IN A ZONE FROM SOUTHERN MARSHALL THROUGH UNION AND PONTOTOC
COUNTIES IN NORTH MISSISSIPPI...WHERE 7 PLUS INCHES HAVE BEEN
REPORTED. RADAR CONTINUES TO SHOW BACKBUILDING OF STORMS CAPABLE
OF PRODUCING 1 TO 3 INCH RAIN RATES PER HOUR TRAINING OVER THIS
REGION...WITH ONGOING STORMS IN NORTHEAST ARKANSAS AND WEST
TENNESSEE.
SHORT TERM THROUGH TOMORROW...HAVE EXTENDED THE FFA TO INCLUDE
THE ENTIRE MIDSOUTH THROUGH EARLY SATURDAY EVENING. THE
COMBINATION OF AN UPSTREAM MVC IN SOUTHEAST KANSAS PIVOTING AROUND
A CLOSED 500MB LOW IN INDIANA...AND ABUNDANT LOW LEVEL MOISTURE
POOLING SOUTH OF A STATIONARY FRONT WILL PRODUCE MULTIPLE ROUNDS
OF STORMS...AND AREAS OF MODERATE RAIN...FROM LATE THIS AFTERNOON
THROUGH TOMORROW. ALREADY AIRMASS IS BECOMING UNSTABLE OVER
SOUTHERN MISSOURI THROUGH CENTRAL ARKANSAS JUST AHEAD OF MCV.
THIS ACTIVITY IS EXPECTED TO BLOSSOM FURTHER EAST AND ROTATE
INTO THE MIDSOUTH THIS EVENING AND OVERNIGHT...WHILE CONVERGENT
BAND FROM SOUTHERN ARKANSAS INTO NORTH MISSISSIPPI REMAINS ACTIVE
WITH TRAINING CONVECTION.
CONVECTION SHOULD BEGIN TO DWINDLE TOMORROW FROM THE NORTHWEST
COUNTIES AROUND MIDDAY TO THE SOUTHEAST COUNTIES BY EVENING AS
UPPER LEVEL LOW SHARPENS IN THE TENNESSEE VALLEY. THIS WILL
PROVIDE A PERIOD OF SUBSIDENCE ON THE LOW'S BACKSIDE TO SLIDE
OVER THE AREA. HAVE FURTHER REDUCED HIGH TEMPERATURES FOR TODAY
AND LOWERED THEM A DEGREE OR SO FOR TOMORROW.
SUNDAY THROUGH FRIDAY...A WEAKER NORTHWEST UPPER FLOW WILL BEGIN
TO TAKE SHAPE STARTING SUNDAY AS THE AFOREMENTIONED LOW CENTER
OPENS AND BEGINS TO SLOWLY FILL TO OUR EAST. LOW LEVEL MOISTURE
WILL REMAIN FAIRLY HIGH OVER THE AREA SO RAIN CHANCES WILL
CONTINUE EACH DAY...BUT MORE DIURNALLY DRIVEN IN THE AFTERNOON/EARLY
EVENING. LOWERED TEMPERATURES A DEGREE OR TWO...LEADING TO
SLIGHTLY COOLER THAN NORMAL READINGS FROM THE MID 80S TO NEAR 90.
JAB
.AVIATION...
06Z TAF CYCLE
SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD FROM EAST CENTRAL
AR INTO NORTH MS OVERNIGHT INTO SATURDAY MORNING AFFECTING KTUP.
OTHERWISE CONDITIONS LOWERING TO IFR AREAWIDE...POSSIBLY LIFR IN
SOME LOCATIONS. CONDITIONS IMPROVING TO MVFR LATE SATURDAY
MORNING...THEN MOSTLY VFR SATURDAY AFTERNOON. HOWEVER...LOWERING
CONDITIONS WILL OCCUR IN SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING AREAWIDE SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY
EVENING.
WINDS TONIGHT SW 4-8 KTS. WINDS SATURDAY S-SW 7-9 KTS.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jul 4, 3:16 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 316 AM CDT SAT JUL 4 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-051030- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 316 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT LOCALLY HEAVY RAINFALL AND FLASH FLOODING IS LIKELY INTO THE EARLY EVENING OVER NORTH MISSISSIPPI...POSSIBLY AS FAR NORTH AS THE MEMPHIS METRO AREA. IN ADDITION...THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS OVER NORTH MISSISSIPPI THROUGH THIS EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE OVER THE REMAINDER OF THE MIDSOUTH THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY OVER NORTH MISSISSIPPI. PWB
In the hours before
Local storm report, Jul 3, 9:41 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL PIGGOTT 36.38N 90.20W
07/02/2015 E0.88 INCH CLAY AR PUBLIC
NICKEL SIZE HAIL IN PIGGOTT ALONG WITH 50 MPH WINDS WHICH
KNOCKED DOWN SOME LIMBS AND SMALL PIECES OF SHINGLES FROM
OLDER BUILDINGS.
1208 AM FLASH FLOOD 3 S PARAGOULD 36.01N 90.51W
07/03/2015 GREENE AR PUBLIC
PICTURE ON TWITTER SHOWS FLOOD WATER UP TO THE KNEES OF A
RESIDENT IN THE CARRIAGE HILLS SUBDIVISION SOUTH OF
PARAGOULD.
0525 AM FLASH FLOOD 3 E CROWDER 34.17N 90.09W
07/03/2015 PANOLA MS EMERGENCY MNGR
PORTIONS OF POPE CROWDER ROAD BETWEEN TEASDALE AND US
HIGHWAY 35 WAS INUNDATED DUE TO HIGH WATER.
0553 AM TSTM WND DMG 2 S POPE 34.18N 89.95W
07/03/2015 PANOLA MS EMERGENCY MNGR
MULTIPLE TREES DOWN ON US HIGHWAY 51 SOUTH OF POPE. TIME
IS RADAR ESTIMATED.
0715 AM FLASH FLOOD TUPELO 34.26N 88.73W
07/03/2015 LEE MS EMERGENCY MNGR
INTERSECTION OF JEFFERSON ST. AND BROADWAY WAS CLOSED DUE
TO HIGH WATER.
0825 AM HEAVY RAIN OLIVE BRANCH 34.95N 89.83W
07/03/2015 M3.40 INCH DESOTO MS NWS EMPLOYEE
RAINFALL SINCE 6AM.
0858 AM FLASH FLOOD 3 SE HORN LAKE 34.93N 90.00W
07/03/2015 DESOTO MS TRAINED SPOTTER
MINOR STREET FLOODING OCCURRING. 3.13 INCHES SINCE 550
AM.
0900 AM HEAVY RAIN 7 S HOLLY SPRINGS 34.67N 89.44W
07/03/2015 M5.00 INCH MARSHALL MS PUBLIC
STORM TOTAL THROUGH 9AM CDT.
0900 AM HEAVY RAIN NEW ALBANY 34.49N 89.02W
07/03/2015 M5.25 INCH UNION MS PUBLIC
STORM TOTAL THROUGH 9AM CDT.
0935 AM HEAVY RAIN 5 E NEW ALBANY 34.49N 88.93W
07/03/2015 M6.32 INCH UNION MS PUBLIC
RAINFALL TOTAL THROUGH 935AM CDT.
1000 AM FLASH FLOOD HERNANDO 34.83N 89.99W
07/03/2015 DESOTO MS BROADCAST MEDIA
ROADS IN MONTCLAIR SUBDIVISION ARE FLOODED.
1008 AM FLASH FLOOD 2 SE SOUTHAVEN 34.95N 89.97W
07/03/2015 DESOTO MS PUBLIC
PORTIONS OF RASCO ROAD CLOSED DUE TO HIGH WATER.
1012 AM FLASH FLOOD ALGOMA 34.18N 89.04W
07/03/2015 PONTOTOC MS PUBLIC
FLOODING UP TO FRONT PORCH OF HOUSE.
1016 AM HEAVY RAIN HERNANDO 34.83N 89.99W
07/03/2015 M3.80 INCH DESOTO MS PUBLIC
NEARLY FOURS INCHES TOTAL RAINFALL THROUGH 10AM CDT.
1100 AM FLASH FLOOD 1 SW PONTOTOC 34.24N 89.02W
07/03/2015 PONTOTOC MS PUBLIC
FLOODED UNDER TANGLEFOOT BRIDGE NEAR PIGGLY WIGGLY.
1125 AM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
MULTIPLE ROADS CLOSED ACROSS THE COUNTY. CR115, CR45,
CR51, HIGHWAY 178, CR238, CR16, CR180, CR180. COUNTY ROAD
238 IS COMPLETELY CLOSED AND LIKELY WASHED OUT IN AREAS.
1145 AM FLASH FLOOD 1 NE HORN LAKE 34.97N 90.02W
07/03/2015 DESOTO MS PUBLIC
CAR PARTIALLY SUBMERGED DUE TO HIGH WATER IN SUTTON
SUBDIVISION.
1158 AM FLASH FLOOD RALEIGH 35.21N 89.91W
07/03/2015 SHELBY TN BROADCAST MEDIA
WATER FLOODING INTO HOME NEAR INTERSECTION OF BATTLEFIELD
DRIVE AND KERWIN DRIVE.
1158 AM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
THE LITTLE TALLAHATCHIE RIVER HAS BEGUN TO OVERSPILL IT
BANKS INTO DOWNTOWN NEW ALBANY. THE PARK ADJACENT TO THE
RIVER HAS BEEN CLOSED DUE TO FLOODING.
0155 PM FLASH FLOOD NEW ALBANY 34.49N 89.02W
07/03/2015 UNION MS EMERGENCY MNGR
SIX HOUSES HAVE BEEN EVACUATED DUE TO WATER INSIDE. EIGHT
BUSINESSES HAVE WATER ENTERING THEIR BUILDING.
0330 PM HEAVY RAIN NEW ALBANY 34.49N 89.02W
07/03/2015 M9.95 INCH UNION MS TRAINED SPOTTER
NEARLY 10 INCHES OF RAIN RECORDED.
0647 PM HEAVY RAIN OLIVE BRANCH 34.95N 89.83W
07/03/2015 M6.60 INCH DESOTO MS PUBLIC
TOTAL FOR THE DAY 6.60 INCHES FROM EXTREME SOUTHEAST
SECTION OF THE TOWN OF OLIVE BRANCH.
&&
MRMSpecial weather statement, Jul 4, 3:16 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT SAT JUL 4 2015
MSZ010>012-020-040900-
PANOLA MS-TALLAHATCHIE MS-QUITMAN MS-COAHOMA MS-
316 AM CDT SAT JUL 4 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 400 AM CDT FOR...
SOUTHWESTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 315 AM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER DUBLIN...OR NEAR
CLARKSDALE...MOVING EAST AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN SOUTHWESTERN PANOLA...NORTHERN TALLAHATCHIE...SOUTHERN
QUITMAN AND SOUTHEASTERN COAHOMA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3399 9045 3399 9066 3412 9066 3412 9079
3422 9080 3425 9002 3395 9002 3394 9045
TIME...MOT...LOC 0815Z 254DEG 52KT 3411 9053The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:21 PM CDT | Special Weather Statement | MEG | Monroe | 24 min |
| Jul 3, 8:00 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 30 min |
| Jul 4, 3:16 AM CDT | Special Weather Statement | MEG | Tallahatchie | 44 min |
| Jul 4, 3:41 AM CDT | Flash Flood Warning | MEG | Lee, Pontotoc, Union | 6 hr |
| Jul 4, 4:01 AM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 44 min |
| Jul 4, 4:16 AM CDT | Flash Flood Warning | MEG | Coahoma, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Jul 4, 5:07 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe | 38 min |
| Jul 4, 10:51 AM CDT | River Flood Warning | MEG | Lafayette | 14 hr |
| Jul 4, 10:51 AM CDT | River Flood Warning | MEG | Lee | 10 hr |
| Jul 4, 10:51 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.